MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 9MM; NON-DEGRADABLE FIXATN FASTENER
Model Number QUADLINK IMPLANT SYSTEM, 9MM
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that the quad pro harvester from an ar-1288qis-90 quadlink implant system failed to completely amputate the quad tendon when fully pressed.A small piece of tendon remained intact and required manual removal by twisting the device.Additionally, upon unwinding the suture from the card, the surgeon noticed that one white tail had slid through the mechanism and come undone.To salvage the graft preparation that had already been done, the surgeon utilized an ar-1588tn-21 tightrope ii abs.After this, surgeon was able to complete case normally.This was discovered during an anterior cruciate ligament reconstruction procedure on (b)(6) 2025.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegations are not confirmed based on the customer-provided picture.Visual evaluation of the customer provided photo noted no apparent issues with the device.Refer to attachments.Based on the information provided which may include pictures, videos, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause for the reported failure of an ar-1288qis-90 quadlink implant system failing to completely amputate the quad tendon when fully pressed.The most likely cause for the reported failure can be attributed to user error.The quadpro¿ tendon harvester surgical technique, lt1-000052-en-us_d, notes the following under step 6: using controlled, quarter-turn rotations in the same direction or, alternatively, by rotating the harvester back and forth during the stripping process will allow for an easier advancement of the device compared to a pushing technique.Based on the information provided which may include pictures, videos, the event description, and any additional information from the field, arthrex was able to conclude a most likely cause for the reported failure of the white tail sliding through the mechanism and coming undone.The most likely cause for the reported failure can be attributed to user error likely due to pulling the suture in the incorrect direction.

Brand Name
QUADLINK IMPLANT SYSTEM, 9MM
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21546387
Report Number1220246-2025-00841
Device Sequence Number8050603
Product Code MBI
UDI-Device Identifier00888867344747
UDI-Public(01)00888867344747(11)241119(17)280831(10)15350084
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 9MM
Device Catalogue NumberAR-1288QIS-90
Device Lot Number15350084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown